# SDR CALA2025080707429

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Part number: 148A83104
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{B737-06-3-0068} RH BODY-TO-VERTICAL FIN FAIRINGS FLANGE HAS CHAFFING  WORN DAMAGE.  REMOVED AND REPLACED AFT RIGHT BODY TO VERTICAL FIN ANGLE (SKATE ANGLE) REF SRM 51-40-02-0G-0 AND DWG 148A8300.   REMOVED AND REPLACED AFT RIGHT BODY TO VERTICAL FIN ANGLE (SKATE ANGLE) REF SRM 51-40-02-0G-0 AND DWG 148A8300.
